# SDR AUS20030476

- Difficulty date: May 6, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE TRANSFER DRIVE FAIRING MISSING. DAMAGE TO BLOCKERDOORS AND FLAPS.
